Unsteady MHD oscillating flow with general free stream velocity

JPRM-Vol. 1 (2006), Issue 1, pp. 131 – 140 Open Access
Muhammad R. Mohyuddin
Abstract: Unsteady magnetohydrodynamics viscous problem is solved by Laplace transform technique when fluid at lower plate is oscillating in time and fluid at infinity is assumed as general free stream velocity. Some special cases with their physical significance are also discussed and are compared with already known results.
Read Full Article

An iterative method for nonexpansive mapping in Banch Spaces

JPRM-Vol. 2 (2006), Issue 1, pp. 120 – 130 Open Access Full-Text PDF
Xiaolong Qin, Yongfu Su.
Abstract: In this paper, we establish weak and strong convergence theorems of the three-step iterative sequences with errors for non-self nonexpansive mappings in uniformly convex Banach spaces. Our results extend and improve the recent ones announced by Naseer Shahzad and some others.
Read Full Article

On realizations of the steenrod algebras

JPRM-Vol. 1 (2006), Issue 1, pp. 101 – 112 Open Access Full-Text PDF
Alexei Lebedev, Dimitry Leites
Abstract: The Steenrod algebra can not be realized as an enveloping of any Lie superalgebra. We list several problems that suggest a need to modify the definition of the enveloping algebra, for example, to get rid of certain strange deformations which we qualify as an artifact of the inadequate definition of the enveloping algebra in positive characteristic. P. Deligne appended our paper with his comments, hints and open problems
Read Full Article